MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541257 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Crushing Injury (1797)
| Date of Event |
03/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture grade iii, chest injury.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female underwent breast augmentation primary with 125cc mentor memorygel breast implants experienced right-sided capsular contracture grade iii postoperatively.The patient had car accident few years ago and suspected right-side rupture.The right implant was intact at post-operative.The capsular contracture was confirmed with a physical examination.As a result, patient underwent bilateral replacements as follow: left / 3501254bc, sn#: (b)(4), and right/ 3501254bc sn#: (b)(4) on (b)(6) 2021.